| Catalog Number |
RBYPCXL30 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the splenic artery using packing coil xl and a non-penumbra glide catheter (4f).It was reported that the target vessel was a high flow area.During the procedure, the physician placed two packing coil xls in the target vessel using the glide catheter.After removing the glide catheter, the physician noticed under fluoroscopy that the previously placed packing coil xl migrated from the splenic artery to the hepatic artery.A snare device was used to remove the packing coil xl from the patient.The procedure was completed with a ruby coil, a pod packing coil (packing coil), and a microcatheter.There was no report of an adverse effect to the patient.
Additional Manufacturer Narrative
Please note that the following section was incorrectly reported on the initial mfr report and is being corrected on this follow-up # 1 mfr report: 1.Section d.Box 2.Common device name and product code.2.Section g.Box 4.Pma/510k number.